# SDR 120107

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: General aviation
- Aircraft: N183PA
- Make and model: Gulstm G1159
- Aircraft serial: 108
- Aircraft time: 13,367 hours, 8,216 cycles
- Engine: Rroyce SPEY511*
- Engine time: 13,992 hours, 8,020 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER LANDING, TEMP.AROUND -12C, FREEZING FOG, CREW ELECTED TO TURN OFF ANTI-ICE AFTER LND.  AIRCRAFT SAT FOR 1 HR,ENG'S STARTED. LT ENG HAD VIBRATION HUMMING, RT ENG WAS STABLE.TAXIED OUT W/ANTI-ICE ON THRUOUT.  A/C TOOKOFF, IT SEEMED TO BE SMOOTH ON THE ROLL AND INITIAL CLIMB, HOWEVER, OUT OF 10,000 FT LT ENG VIB WAS AROUND 1.5 MILS,ABNORMAL FOR THIS AIRPLANE. CREW ELECTED TO DIVERT (MAINT.BASE). LANDING WAS UNEVENTFUL. BOTH ENG'S HAD VISUAL CKS, NOTHING NOTED. CONCLUSION IT MUST HAVE BEEN AN ICING/MELTING PROBLEM.
